Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Cramps, nausea, lower back pains, dizziness, sexually active. Possible cause for above symptoms?

im not suppose to get my period till next week but lately I ve been having cramping nausea lower back pains and been feeling dizzy, I m worried i might have something serious yes i am sexually active. my boyfriend and i do use protection so i couldn t imagine me being pregnant. i think its stress thats making me feel like this...
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

You are a great personality and you are taking care of yourself very well. As you have mentioned you are having stress related mind problems, you might be right. Cramps, nausea, dizziness all can be associated with stress. But lower back pain is not so. There is nothing to worry though. Consult a general physician for further advice.

Get well soon.
Answered: Tue, 23 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor